Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Acute pain with a tingling session in upper back- shoulder area. Tried physiotherapy. Further?

Dear Doctor , I Have acute pain with a tingling session in my upper back- shoulder area . The pain is now spreading and has spread to neck and triceps .I get a feeling of numbness in my shoulder and triceps. I have been suffereing from this ailment sincepast two years where the pain use to aggravate after heavy lfiting session . I am 28 years old , have tried physiotherapy because this time the pain is unbearable . Please advise
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having are likely to be related to tendonitis and a mild nerve root compression at the level of cervical spine. You can get some muscle relaxants prescribed for relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor